MathSciNet Relay Station
MathSciNet bibliographic data
MR1180467 33D15 (33D45)
Swarttouw, R. F.; Meijer, H. G. A $q$-analogue of the Wronskian and a second solution of the Hahn-Exton $q$-Bessel difference equation. Proc. Amer. Math. Soc. 120 (1994), no. 3, 855–864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement